# SDR 97ZZZM794

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Condition: Corroded
- Location: Bs 917-1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION (C53-107-01) ON MOPSILL STATION 1006-917, RBL 55  WL 208.  REMOVED AND REPLACED MOPSILL PER SRM 51-40-03, 51-40-02, 51-40-05, 51-20-05.  (M)
